# SDR DL733010421

- Difficulty date: March 14, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N222DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23971
- Aircraft time: 38,294 hours, 18,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800602
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DAMAGED BY GROUND EQUIPMENT BETWEEN FS 312 & 331 AND BETWEEN STRINGERS 21R & 22R.  THE DAMAGE WAS REMOVED WITH A 17 INCH X 6 INCH CUTOUT.  THE CUTOUT WAS REPAIREDWITH AN EXTERNAL ALUMINUM DOULBER INSTALLED PER ER/A        380282-14, REV A.
